A note on lacunary series in $\mathcal{Q}_K$ spaces

Document Type: Research Paper

Author

‎School of Sciences, ‎Anhui University of Science and Technology, ‎Huainan‎, ‎Anhui 232001‎, ‎China.

Abstract

In this paper, under the condition that $K$ is concave, we characterize lacunary series in $Q_{k}$ spaces. We improve a result due to H. Wulan and K. Zhu.

Keywords

Main Subjects



Volume 42, Issue 1
January and February 2016
Pages 195-200
  • Receive Date: 27 September 2014
  • Revise Date: 28 November 2014
  • Accept Date: 29 November 2014